MathSciNet Relay Station
MathSciNet bibliographic data
MR1638625 (2000m:11107) 11R18 (11R32)
Das, Pinaki Algebraic gamma monomials and double coverings of cyclotomic fields. Trans. Amer. Math. Soc. 352 (2000), no. 8, 3557–3594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement